Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 143, Number 11

Analytic extensions of algebraic isomorphisms
S. Kaliman.
Proc. Amer. Math. Soc. 143 (2015), 4571-4581
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391018
On compositions with $x^{2}/(1-x)$
Hans-Christian Herbig, Daniel Herden and Christopher Seaton.
Proc. Amer. Math. Soc. 143 (2015), 4583-4596
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391019
Bounded gaps between primes in special sequences
Lynn Chua, Soohyun Park and Geoffrey D. Smith.
Proc. Amer. Math. Soc. 143 (2015), 4597-4611
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391020
New operator inequalities in finite-dimensional vector spaces
Alexander Y. Gordon.
Proc. Amer. Math. Soc. 143 (2015), 4613-4622
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391021
Divisibility of Weil sums of binomials
Daniel J. Katz.
Proc. Amer. Math. Soc. 143 (2015), 4623-4632
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391022
Universal enveloping algebras of Poisson Ore extensions
Jiafeng Lü, Xingting Wang and Guangbin Zhuang.
Proc. Amer. Math. Soc. 143 (2015), 4633-4645
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391023
New canonical triple covers of surfaces
Carlos Rito.
Proc. Amer. Math. Soc. 143 (2015), 4647-4653
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391024
Obstacles for splitting multidimensional necklaces
Michał\ Lasoń.
Proc. Amer. Math. Soc. 143 (2015), 4655-4668
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391025
Supercuspidal ramification of modular endomorphism algebras
Shalini Bhattacharya and Eknath Ghate.
Proc. Amer. Math. Soc. 143 (2015), 4669-4684
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391026
On simultaneous Pell equations and related Thue equations
Bo He, Ákos Pintér and Alain Togbé.
Proc. Amer. Math. Soc. 143 (2015), 4685-4693
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391027
The Smith normal form of a matrix associated with Young’s lattice
Tommy Wuxing Cai and Richard P. Stanley.
Proc. Amer. Math. Soc. 143 (2015), 4695-4703
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391028
A Gysin formula for Hall-Littlewood polynomials
Piotr Pragacz.
Proc. Amer. Math. Soc. 143 (2015), 4705-4711
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391029
The number of maximal sum-free subsets of integers
József Balogh, Hong Liu, Maryam Sharifzadeh and Andrew Treglown.
Proc. Amer. Math. Soc. 143 (2015), 4713-4721
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391030
Equations in nilpotent groups
Moon Duchin, Hao Liang and Michael Shapiro.
Proc. Amer. Math. Soc. 143 (2015), 4723-4731
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391031
On the radius in Cayley–Dickson algebras
Moshe Goldberg and Thomas J. Laffey.
Proc. Amer. Math. Soc. 143 (2015), 4733-4744
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391032
On S$_{1}$-strictly singular operators
Edward Odell and Ricardo V. Teixeira.
Proc. Amer. Math. Soc. 143 (2015), 4745-4757
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391033
The continuous wavelet transform and window functions
J. N. Pandey and S. K. Upadhyay.
Proc. Amer. Math. Soc. 143 (2015), 4759-4773
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391034
Quantifier extensions of multidimensional sofic shifts
Ilkka Törmä.
Proc. Amer. Math. Soc. 143 (2015), 4775-4790
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391035
Dérivabilité ponctuelle d’une intégrale liée aux fonctions de Bernoulli
R. de la Bretèche and G. Tenenbaum.
Proc. Amer. Math. Soc. 143 (2015), 4791-4796
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391036
The behaviour of square functions from ergodic theory in $L^{∞}$
Guixiang Hong.
Proc. Amer. Math. Soc. 143 (2015), 4797-4802
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391037
Neumann problems with indefinite and unbounded potential and concave terms
Nikolaos S. Papageorgiou and Vicenţiu D. Rădulescu.
Proc. Amer. Math. Soc. 143 (2015), 4803-4816
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391038
A note on the two nested regular polygonal central configurations
Zhiqiang Wang and Fengying Li.
Proc. Amer. Math. Soc. 143 (2015), 4817-4822
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391039
Asymptotic limits of operators similar to normal operators
György Pál Gehér.
Proc. Amer. Math. Soc. 143 (2015), 4823-4834
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391040
On the equivalence between coarse and uniform embeddability of quasi-Banach spaces into a Hilbert space
Michal Kraus.
Proc. Amer. Math. Soc. 143 (2015), 4835-4844
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391041
Boundaries and polyhedral Banach spaces
V. P. Fonf, R. J. Smith and S. Troyanski.
Proc. Amer. Math. Soc. 143 (2015), 4845-4849
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391042
Global solutions to involutive systems
A. P. Bergamasco, A. Kirilov, W. V. L. Nunes and S. L. Zani.
Proc. Amer. Math. Soc. 143 (2015), 4851-4862
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391043
Finiteness of the polyhedral $\mathbb{Q}$-codegree spectrum
Andreas Paffenholz.
Proc. Amer. Math. Soc. 143 (2015), 4863-4873
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391044
The behavior of the Chern scalar curvature under the Chern-Ricci flow
Matthew Gill and Daniel Smith.
Proc. Amer. Math. Soc. 143 (2015), 4875-4883
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391045
On the isoperimetric constant of symmetric spaces of noncompact type
Xiaodong Wang.
Proc. Amer. Math. Soc. 143 (2015), 4885-4891
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391046
A remark on the nonnegativity of the Paneitz operator
Mijia Lai.
Proc. Amer. Math. Soc. 143 (2015), 4893-4900
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391047
A Fourier analytic proof of the Blaschke-Santaló Inequality
Gabriele Bianchi and Michael Kelly.
Proc. Amer. Math. Soc. 143 (2015), 4901-4912
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391048
Open manifolds with asymptotically nonnegative Ricci curvature and large volume growth
Yuntao Zhang.
Proc. Amer. Math. Soc. 143 (2015), 4913-4923
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391049
On Bonnesen-type inequalities for a surface of constant curvature
Wenxue Xu, Jiazu Zhou and Baocheng Zhu.
Proc. Amer. Math. Soc. 143 (2015), 4925-4935
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391050
Chains of theories and companionability
Özcan Kasal and David Pierce.
Proc. Amer. Math. Soc. 143 (2015), 4937-4949
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391051
A reduction of proof complexity to computational complexity for $AC^{0}[p]$ Frege systems
Jan Krajíček.
Proc. Amer. Math. Soc. 143 (2015), 4951-4965
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391052
A gradient estimate for the heat semi-group without hypoellipticity assumptions
Thomas Cass and Christian Litterer.
Proc. Amer. Math. Soc. 143 (2015), 4967-4972
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391053
Archipelago groups
Gregory R. Conner, Wolfram Hojka and Mark Meilstrup.
Proc. Amer. Math. Soc. 143 (2015), 4973-4988
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391054
Pointwise ergodic theorems for bounded Lamperti representations of amenable groups
A. Tempelman.
Proc. Amer. Math. Soc. 143 (2015), 4989-5004
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391055
Satellite operators with distinct iterates in smooth concordance
Arunima Ray.
Proc. Amer. Math. Soc. 143 (2015), 5005-5020
Abstract, references and article information
Full-text PDF     Request Permissions   Purchase Content 
MathSciNet review: 3391056